Total Comparison among some Totally Regular Hausdorff Methods. II.
Mathematische Zeitschrift, Tome 80 (1962), pp. 1-3
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1962__80_170083,
author = {B.E. Rhoades},
title = {Total {Comparison} among some {Totally} {Regular} {Hausdorff} {Methods.} {II.}},
journal = {Mathematische Zeitschrift},
pages = {1--3},
year = {1962},
volume = {80},
zbl = {0133.30804},
url = {http://geodesic.mathdoc.fr/item/MZ_1962__80_170083/}
}
B.E. Rhoades. Total Comparison among some Totally Regular Hausdorff Methods. II.. Mathematische Zeitschrift, Tome 80 (1962), pp. 1-3. http://geodesic.mathdoc.fr/item/MZ_1962__80_170083/